Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had panic attack, discharged from hospital after treatment. Gave Encornate chrono, speaking only few words. Suggestions?

sir my sister is 15 year old and 17-11-2012 the first panic attack come and con-sis that i admit the emergency ward on BHU Hospital and encronate chrono 500mg dosage but my sister discharge on 19-11-2012 evening that mean today after come home i give the 1 tablet on encornate chrono 500mg after that she telling only some words and others
Asked On : Thu, 22 Nov 2012
Answers:  3 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
hi maansingh,
encorate chrono contains "sodium valproate " a drug used for treating epilepsy/seizures ,rathr than panic attack;hence a review of drug/diagnosis is a must. was an EEG examination, blood electrolytes and blood glucose levels checked in Emergency Ward.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Psychiatrist Dr. Arun Kr Mishra's  Response
She needs Anxiolytic and antidepressant- clonazepam and, addition.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Psychiatrist Dr. Arun Kumar's  Response
There may be other drugs. Please mention the name of all drugs she is taking.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor